# SDR IPXA2015032587398

- Difficulty date: March 11, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5220
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK SEAT TRACK, RBL 24-75 BET STA 1580-1600 HAS GOUGED.  BLENDED GOUGE MAIN DECK SEAT TRACK RBL 24.75 BET STA 1580-1600 IAW SRM 51-10-02-0G. MAX ALLOWABLE.   DIAMETER OF SEAT TRACK SCALLOP=0.84 AFTER BLEND ACTUAL DIAMETER OF SCALLOP =0.92, L=0.60 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 DETAIL 1.  REMOVED SEAT TRACK ON MCD STA 1540-1680, RBL 24.75 BET IAW SRM 51-40-02-0G. 3.  AFTER REMOVED FOUND ANGLE WEB.
